Universidad Complutense de Madrid
E-Prints Complutense

On the time to extinction from quasi-stationarity: A unified approach

Impacto

Descargas

Último año

Artalejo, Jesús R. (2012) On the time to extinction from quasi-stationarity: A unified approach. Physica A: Statistical Mechanics and its Applications, 391 (19). pp. 4483-4486. ISSN 0378-4371

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

190kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0378437112003603


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

This note provides a unified approach to the distribution of the time to extinction from quasi-stationarity for general Markov chains evolving both in discrete and in continuous time. Our results generalize a number of similar derivations which were established ad hoc for a variety of stochastic epidemic models. On the other hand, the obtained results unify the infinite irreducible case and the finite (reducible or irreducible) case which are typically presented under separate formulations in the literature for Markov chains.


Tipo de documento:Artículo
Palabras clave:Time to extinction; Quasi-stationarity; Epidemic; Markov chain
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:16316
Depositado:11 Sep 2012 09:18
Última Modificación:11 Sep 2012 09:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo